# SDR DALA2025031401977

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 34,387 hours, 4,402 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SHIP 3329 - ATO - AT 85 KTS DUE TO EXCESSIVE NOSE GEAR VIBRATION.   INSPECTED NOSE GEAR, NOSE GEAR STEERING AND REPLACED BOTH NOSE TIRE ASSEMBLIES. VERIFCATION FLIGHT OK NO VIBRATION NOTED DURING TAKEOFF OR LANDING. (7178612)
